MathSciNet Relay Station
MathSciNet bibliographic data
MR2125544 (2005k:34087) 34B18 (34B15 34B16 47J05 47N20)
Jiang, Daqing; Chu, Jifeng; Zhang, Meirong Multiplicity of positive periodic solutions to superlinear repulsive singular equations. J. Differential Equations 211 (2005), no. 2, 282–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement